Alert archive / Alaska / High Wind Warnings in 2010

High Wind Warning 6, NWS Anchorage, AK

March 4, 2010

NWS Anchorage, AK issued this high wind warning at Mar 4, 2010, 4:24 PM AKST. It took effect at Mar 5, 2010, 2:26 AM AKST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2010, 4:24 PM AKST (01:24 UTC)
In effect from
Mar 5, 2010, 2:26 AM AKST
Expired
Mar 5, 2010, 4:10 PM AKST
In force
14 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WWAK71 PAFC 050124
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
424 PM AKST THU MAR 4 2010

AKZ125-050230-
/X.CAN.PAFC.HW.A.0005.100305T1500Z-100306T0600Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
424 PM AKST THU MAR 4 2010

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH
WIND WATCH. 

HIGH WIND WATCH HAS BEEN UPGRADED TO A WARNING.

$$

AKZ101-051430-
/X.UPG.PAFC.HW.A.0005.100305T1500Z-100306T0600Z/
/X.NEW.PAFC.HW.W.0006.100305T1500Z-100306T0600Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
424 PM AKST THU MAR 4 2010

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 9 PM AKST FRIDAY ALONG
TURNAGAIN ARM AND HIGHER ELEVATIONS...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM AKST FRIDAY ALONG TURNAGAIN
ARM AND HIGHER ELEVATIONS. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT.

A WEATHER FRONT MOVING ACROSS THE GULF OF ALASKA WILL BRING
DANGEROUS WINDS TO TURNAGAIN ARM AND HIGHER ELEVATIONS BEGINNING
EARLY FRIDAY MORNING. SOUTHEAST WIND WILL INCREASE TO 70 TO 85 MPH
EARLY FRIDAY MORNING AND CONTINUE INTO FRIDAY EVENING. AS THE
FRONT MOVES INLAND FRIDAY EVENING WINDS WILL GRADUALLY
DIMINISH...EASING TO 30 TO 45 MPH AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$
5 follow-up statements
547 
WWAK71 PAFC 050551
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
851 PM AKST THU MAR 4 2010

AKZ135-051900-
/X.EXB.PAFC.HW.W.0006.100305T1600Z-100305T2200Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
851 PM AKST THU MAR 4 2010

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 1 PM AKST FRIDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 1 PM AKST FRIDAY. 

A STRONG FRONT MOVING INTO THE WESTERN GULF THIS EVENING WILL
RAPIDLY MOVE TO THE NORTH GULF COAST FRIDAY MORNING AND THEN
INLAND FRIDAY AFTERNOON. EAST WINDS WILL INCREASE TO 40 TO 55 MPH
WITH GUSTS TO 85 MPH THROUGH CHANNELED AREAS FRIDAY MORNING. 
WINDS WILL THEN BECOME SOUTHEAST AFTER THE FRONT MOVES THROUGH
EARLY FRIDAY AFTERNOON AND DECREASE TO 25 TO 35 MPH WITH GUSTS 
TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$

AKZ101-051900-
/X.CON.PAFC.HW.W.0006.100305T1500Z-100306T0600Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
851 PM AKST THU MAR 4 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM AKST
FRIDAY ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM AKST
FRIDAY. 

A WEATHER FRONT MOVING ACROSS THE GULF OF ALASKA WILL BRING
DANGEROUS WINDS TO TURNAGAIN ARM AND HIGHER ELEVATIONS BEGINNING
EARLY FRIDAY MORNING. SOUTHEAST WIND WILL INCREASE TO 70 TO
85 MPH EARLY FRIDAY MORNING AND CONTINUE INTO FRIDAY EVENING. AS
THE FRONT MOVES INLAND FRIDAY EVENING WINDS WILL GRADUALLY
DIMINISH...EASING TO 30 TO 45 MPH AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$
488 
WWAK71 PAFC 050851
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1151 PM AKST THU MAR 4 2010

AKZ101-052100-
/X.EXT.PAFC.HW.W.0006.100305T1500Z-100305T2100Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
1151 PM AKST THU MAR 4 2010

...HIGH WIND WARNING NOW IN EFFECT FROM 6 AM TO NOON AKST
FRIDAY ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM 6 AM TO NOON AKST
FRIDAY ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS.

A WEATHER FRONT MOVING ACROSS THE GULF OF ALASKA WILL BRING
DANGEROUS WINDS TO TURNAGAIN ARM AND HIGHER ELEVATIONS BEGINNING
EARLY FRIDAY MORNING. SOUTHEAST WIND WILL INCREASE TO 70 TO
85 MPH EARLY FRIDAY MORNING AND CONTINUE UNTIL ABOUT MIDDAY. AS THE
FRONT MOVES INLAND FRIDAY AFTERNOON WINDS WILL GRADUALLY
DIMINISH...EASING TO 30 TO 45 MPH FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$

AKZ135-052115-
/X.CON.PAFC.HW.W.0006.100305T1600Z-100305T2200Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
1151 PM AKST THU MAR 4 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 1 PM AKST
FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 1 PM AKST
FRIDAY. 

A STRONG FRONT MOVING INTO THE WESTERN GULF THIS EVENING WILL
RAPIDLY MOVE TO THE NORTH GULF COAST FRIDAY MORNING AND THEN
INLAND FRIDAY AFTERNOON. EAST WINDS WILL INCREASE TO 40 TO 55 MPH
WITH GUSTS TO 85 MPH THROUGH CHANNELED AREAS FRIDAY MORNING.
WINDS WILL THEN BECOME SOUTHEAST AFTER THE FRONT MOVES THROUGH
EARLY FRIDAY AFTERNOON AND DECREASE TO 25 TO 35 MPH WITH GUSTS TO
50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$
555 
WWAK71 PAFC 051126
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
226 AM AKST FRI MAR 5 2010

AKZ101-052100-
/X.EXT.PAFC.HW.W.0006.100305T1126Z-100305T2100Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
226 AM AKST FRI MAR 5 2010

...HIGH WIND WARNING NOW IN EFFECT UNTIL NOON AKST TODAY ALONG
TURNAGAIN ARM AND HIGHER ELEVATIONS...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL NOON AKST TODAY ALONG
TURNAGAIN ARM AND HIGHER ELEVATIONS.

A WEATHER FRONT MOVING ACROSS THE GULF OF ALASKA IS BRINGING DANGEROUS
WINDS TO TURNAGAIN ARM AND HIGHER ELEVATIONS. SOUTHEAST WINDS
GUSTING AS HIGH AS 70 TO 85 MPH WILL CONTINUE UNTIL ABOUT MIDDAY
TODAY. AS THE FRONT MOVES INLAND THIS AFTERNOON WINDS WILL
GRADUALLY DIMINISH...EASING TO 30 TO 45 MPH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$

AKZ135-052115-
/X.CON.PAFC.HW.W.0006.100305T1600Z-100305T2200Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
226 AM AKST FRI MAR 5 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
1 PM AKST THIS AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
1 PM AKST THIS AFTERNOON. 

A STRONG FRONT MOVING INTO THE WESTERN GULF WILL RAPIDLY MOVE TO
THE NORTH GULF COAST THIS MORNING AND THEN INLAND THIS
AFTERNOON. EAST WINDS WILL INCREASE TO 40 TO 55 MPH WITH GUSTS TO
85 MPH THROUGH CHANNELED AREAS THIS MORNING. WINDS WILL THEN
BECOME SOUTHEAST AFTER THE FRONT MOVES THROUGH EARLY THIS
AFTERNOON AND DECREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$
893 
WWAK71 PAFC 052052
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1152 AM AKST FRI MAR 5 2010

AKZ101-060100-
/X.EXT.PAFC.HW.W.0006.000000T0000Z-100306T0100Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
1152 AM AKST FRI MAR 5 2010

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 PM AKST THIS
AFTERNOON ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 PM AKST THIS
AFTERNOON ALONG TURNAGAIN ARM AND HIGHER ELEVATIONS. 

A WEATHER FRONT MOVING ACROSS THE GULF OF ALASKA IS BRINGING
DANGEROUS WINDS TO TURNAGAIN ARM AND HIGHER ELEVATIONS. SOUTHEAST
WINDS GUSTING AS HIGH AS 70 TO 85 MPH WILL CONTINUE THROUGH LATER
THIS AFTERNOON. WINDS WILL GRADUALLY DIMINISH...EASING TO 30 TO
45 MPH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$

AKZ135-060100-
/X.EXT.PAFC.HW.W.0006.000000T0000Z-100306T0100Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
1152 AM AKST FRI MAR 5 2010

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 PM AKST THIS
AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 PM AKST THIS
AFTERNOON. 

A STRONG FRONT MOVING INTO THE WESTERN GULF WILL RAPIDLY MOVE TO
THE NORTH GULF COAST THIS MORNING AND THEN INLAND THIS AFTERNOON.
EAST WINDS GUSTING TO 75 WILL CONTINUE UNTIL LATER THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$
295 
WWAK71 PAFC 060110
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
410 PM AKST FRI MAR 5 2010

AKZ101-135-060215-
/X.CAN.PAFC.HW.W.0006.000000T0000Z-100306T0100Z/
ANCHORAGE-SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA...CORDOVA
410 PM AKST FRI MAR 5 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE HIGH
WIND WARNINGS FOR ANCHORAGE AND SOUTHEAST PRINCE WILLIAM SOUND.

THE WEATHER FRONT BRINGING STRONG WINDS ALONG TURNAGAIN
ARM AND ALSO ACROSS SOUTHEASTERN PRINCE WILLIAM SOUND CONTINUES
TO MOVE ASHORE AND WEAKEN. WARNING LEVEL WINDS ARE NO LONGER EXPECTED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this high wind warning went out at Mar 4, 5:00 AM AKST, 11 hours 24 minutes earlier.

Area forecast discussion, Mar 4, 5:00 AM AKST, 11 hours 24 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM AKST THU MAR 4 2010

.MODEL DISCUSSION...
WESTERN PRINCE WILLIAM SOUND LOW NOT RECOGNIZED WELL BY MODELS. TRACK
OF LOW WILL BE IMPORTANT AS IT MOVES INLAND TODAY TOWARDS THE
SOUTHERN SUSITNA VALLEY AND NONE OF THE MODELS ARE ABLE TO RESOLVE
THIS. MAV AND MET MOS UNRELIABLE FOR SOUTHCENTRAL TODAY...BUT MET MOS
THE BETTER OF THE TWO.
BIG LOW OUT WEST RECOGNIZED WELL BY ALL MODELS AND TRACKING TOWARDS
THE CENTRAL ALEUTIANS AS EXPECTED. SOME DISCREPANCY ON CENTRAL
PRESSURE BUT EXPECTED TO PRODUCE STORM AND HURRICANE FORCE WINDS
IRREGARDLESS. GFS PREFERRED OUT WEST FOR CONSISTENCY.

.ANALYSIS AND UPPER LEVELS...
UPPER LOW CENTER AT 500 MB POSITIONED OVER SOUTHWEST ALASKA WITH
TROUGH EXTENDING ACROSS THE GULF OF ALASKA...FEATURE WEAKENS AND
LIFTS NORTHWARD IN ADVANCE OF APPROACHING RIDGE OF HIGH PRESSURE
BUILDING IN FROM THE WEST.
TROUGHING OVER WESTERN BERING AND WESTERN ALEUTIANS ORGANIZES INTO A
CLOSED CENTER AT 500 MB THIS AFTERNOON OVER THE CENTRAL ALEUTIANS.
CENTER TRACKS ALONG THE CENTRAL ALEUTIANS AND INTO BRISTOL BAY REGION
BY FRI AFTERNOON.
UPPER LEVEL HIGH POSITIONED OVER RUSSIAN FAR EAST SINKS SOUTHWARD
BECOMING ANCHORED OVER CENTRAL BERING SEA BY LATE FRIDAY NIGHT.

.SURFACE FEATURES...
A 989 MB LOW IN WESTERN PRINCE WILLIAM SOUND WILL MOVE INLAND AND
DISSIPATE OVER THE SOUTHERN SUSITNA VALLEY THU AFTERNOON.
A 967 MB LOW JUST SOUTH OF ADAK WILL INTENSIFY TO 958 MB JUST SOUTH
OF SEGUAM ISLAND THU AFTERNOON. THE LOW AT THIS STAGE HAS EXCELLENT
UPPER LEVEL SUPPORT AND IS ABLE TO MOVE TO SOUTHERN SHELIKOF STRAIT
BY FRI MORNING WITH LITTLE CHANGE IN CENTRAL PRESSURE. AFTERWORDS IT
MOVES INLAND AND WEAKENS TO 977 MB OVER THE SOUTHERN KUSKOKWIM VALLEY
FRI NIGHT.

.SHORT TERM FORECAST...
AS LOW POSITIONED OVER WESTERN PRINCE WILLIAM SOUND MOVES INLAND...
COLD AIR IS PULLED SOUTHWARD ACROSS THE KENAI PENINSULA AND WESTERN
PRINCE WILLIAM SOUND. GOOD SNOW PATTERN TODAY FOR THE WESTERN KENAI
PENINSULA. GUSTY SOUTHEAST WINDS HAVE REDEVELOPED THROUGH CHANNELED
AREAS AND ONCE AGAIN DOWNSLOPING WILL LIMIT SNOW AMOUNTS IN THE
ANCHORAGE AND MATANUSKA ZONES.
GRADIENT TIGHTENS ALONG GULF COAST THROUGH TOMORROW AFTERNOON. 75 MPH
PLUS WINDS POSSIBLE THROUGH PORTAGE VALLEY AND ALONG TURNAGAIN ARM
TOMORROW AND TOMORROW EVENING.
BLIZZARD WARNING FOR CENTRAL ALEUTIANS ALREADY BEGINNING TO VERIFY.
PLENTY OF SNOW AND HURRICANE FORCE WINDS ALONG THE NORTHERN EDGE OF
THE APPROACHING NORTH PACIFIC LOW.
MORE BLIZZARD WARNINGS TO COME. AS SYSTEM PUSHES NORTH AND EAST
EXPECT LOW VISIBILITIES IN SNOW AND BLOWING SNOW TO DEVELOP OVER THE
PRIBILOF ISLANDS THIS AFTERNOON...THE EASTERN ALEUTIANS AND BRISTOL
BAY THIS EVENING...AND THE ALASKA PENINSULA AND KUSKOKWIM VALLEY LATE
TONIGHT.
SIGNIFICANT WARMING TO THE EAST OF THE LOW CENTER. PRECIPITATION OVER
THE EASTERN ALEUTIANS AND ALASKA PENINSULA WILL BEGIN AS A MIX OF
SNOW AND RAIN THEN CHANGE OVER TO SNOW SHOWERS POST FRONTAL PASSAGE.

.LONG TERM FORECAST...
BIG STORM GRADUALLY WEAKENS AND DIES AFTER MOVING INTO CENTRAL
INTERIOR ALASKA. A SERIES OF SMALLER LOWS MIGRATES ALONG THE ALEUTIAN
CHAIN BETWEEN 60 AND 120 HOURS. NEXT MONSTER ALEUTIAN LOW NOT
EXPECTED UNTIL AT LEAST DAY 8.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND 101 125
         BLIZZARD WATCH 155 181
         BLIZZARD WARNING 161 185 187 195
MARINE...GALE 121 129 138 140 141 176 179 180 411 412
         STORM 120 125 130 132 150 155 160 165 170 171 175 351 352
               413 414
         HURRICANE FORCE 172
         HEAVY FREEZING SPRAY 155 165 170 171 172 176 179
FIRE WEATHER...NONE.

ASB MAR 10

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:42 PM AKSTWinter Weather AdvisoryAFC24 hr
Mar 4, 4:00 PM AKSTGale WarningAFC36 hr
Mar 4, 4:00 PM AKSTGale WarningAFC3 hr
Mar 4, 4:00 PM AKSTGale WarningAFC36 hr
Mar 4, 4:00 PM AKSTSmall Craft AdvisoryAFC12 hr
Mar 4, 4:00 PM AKSTSmall Craft AdvisoryAFC3 days
Mar 4, 4:00 PM AKSTStorm WarningAFC12 hr
Mar 4, 4:00 PM AKSTHeavy Freezing Spray WarningAFC10 days
Mar 4, 4:16 PM AKSTBlizzard WarningAFC37 hr
Mar 4, 5:20 PM AKSTStorm WarningAFC11 hr
Mar 4, 6:50 PM AKSTHurricane Force Wind WarningAFC21 hr
Mar 4, 6:50 PM AKSTStorm WarningAFC21 hr
Mar 5, 4:00 AM AKSTGale WarningAFC36 hr
Mar 5, 4:00 AM AKSTGale WarningAFC6 days
Mar 5, 4:00 AM AKSTGale WarningAFC48 hr
Mar 5, 4:00 AM AKSTStorm WarningAFC12 hr
Mar 5, 4:00 AM AKSTHeavy Freezing Spray WarningAFC24 hr
Mar 5, 4:00 AM AKSTHeavy Freezing Spray WarningAFC60 hr
Mar 5, 7:59 AM AKSTWinter Weather AdvisoryAFC21 hr

Nearby

High Wind Warnings in Alaska, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.